MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL AUGMENT CEMENTED HALF BLOCK; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIAL AUGMENT CEMENTED HALF BLOCK; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Two device ids were provided by the reporter; of these, only one (1) was reported for revision procedure occurred due to infection and loosening.It is unknown which exact device encountered this issue, it is one of the following: tibial augment cemented half block item#: 42555805305, lot#: 64508912.Manufacture date: sep 30, 2019.Sterile expiry date: sep 30, 2029.Udi: (b)(4).510k: k191625, pro code: mbh.Or tibial augment cemented half block item#: 42555805305, lot#: 64508912.Manufacture date: sep 30, 2019.Sterile expiry date: sep 30, 2029.Udi: (b)(4).510k: k191625, pro code: mbh.Medical products : femur cemented standard catalog # 42504606201 lot # 64683452.Tibia fixed cemented stem extension catalog # 42542007101 lot # 64599628.Femoral distal augment cemented catalog # 42556606210 lot # 64508941 qty 2.Tibial augment cemented half block catalog # 42555805105 lot # 64453278 qty 2.Tibial augment cemented half block catalog # 42555805305 lot # 64508912 qty 1.Articular surface fixed bearing constrained condylar knee (cck) catalog # 42512800718 lot # 64435986.Multiple mdr reports were filled for this event: 0001822565-2022-00802, 0001822565-2022-00805, 0001822565-2022-01530, 0001822565-2022-01531.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.There are warnings in the package insert that this type of event can occur and risks are addressed in risk documentation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a revision procedure two months post implantation due to infection and loosening.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
TIBIAL AUGMENT CEMENTED HALF BLOCK
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15240145
Report Number0001822565-2022-01532
Device Sequence Number11986835
Product Code MBH
UDI-Device Identifier00889024557185
UDI-Public(01)00889024557185(17)290930(10)64508912
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555805305
Device Lot Number64508912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight66 KG